Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dark spots on sides of nose, on chin, dry skin. Prescribed zimig cream. Permanent cure?

hello doctor, i am a female of 27 years old. i am suffering from dark marks on sides of my nose and below lips on my chin for 1 and a half years. i have a baby of 6 months. when i consulted a dermatologist he gave me zimig cream . though the dryness and itching stopped the dark marks are still there. can u please suggest a remedy.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, as you have mentioned the dark marks are there 18 months( were there before you were pregnant). this is postinflamatory hyperpigmentation .
Zimig cream is anti fungal agent , now you can stop using it as there is only pgmentation
You can take following treatment:

hydroquinone2% cream mixed with hydrocortisone at night
sunscreen 25+ during the day.
tca spot peels
oral beta carotete and topical retinoids should be avoided till you are nursing the baby, start later.
contact a dermatologist for further evaluation of the cause and treatment if this doesnot help.
hope this adresses your concern
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor